MAUDE Adverse Event Report: SPINE WAVE, INC. SNIPER SPINE SYSTEM LOCKING SCREW; PEDICLE SCREW SYSTEM

SPINE WAVE, INC. SNIPER SPINE SYSTEM LOCKING SCREW; PEDICLE SCREW SYSTEM
Catalog Number 11-4002
Health Effect - Clinical Code No Code Available (3191)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Event or Problem Description
A single loose locking screw was identified approximately 17 months post-operatively following the extension of a pedicle screw construct.A reoperation was performed to remove and replace the affected hardware.

Brand Name
SNIPER SPINE SYSTEM LOCKING SCREW
Common Device Name
PEDICLE SCREW SYSTEM
Manufacturer (Section D)
SPINE WAVE, INC.
3 enterprise drive
suite 210
shelton CT 06484
MDR Report Key8580004
Report Number3004638600-2019-00007
Device Sequence Number3236756
Product Code MNH
UDI-Device Identifier10840642105605
UDI-Public10840642105605
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152174
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number11-4002
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/24/2018
Initial Report FDA Received Date05/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;